# SDR CA130115001

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Bowl
- Part number: 07560396
- Condition: Leaking
- Location: Carburetor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP CASTING OF FUEL BOWL ASSY FOUND TO BE LEAKING FROM FORWARD FITTING HOLE FROM THE THREADS, AREA AROUND NOTICED TO HAVE FUEL STAINING PRESENT UPON INSPECTION, TOP CASTING REPLACED NEW, LEAK CHECK COMPLETED UPON NEW CAST, PN 0756039-6.  INSTALLATION SERVICABLE NO LEAKS FOUND
